# SDR FDEA202205251294

- Difficulty date: May 25, 2022
- Submitted: May 27, 2022
- Operation: Air carrier
- Aircraft: N186FE
- Make and model: Boeing 767-300
- Aircraft serial: 63117
- Aircraft time: 3,143 hours, 1,582 cycles
- System (JASC): 5710 · Wing Main, Frame Structure
- Part: Bracket
- Part number: 256T24256
- Condition: Cracked
- Stage of operation: UK
- How discovered: V
- Nature of condition: O, O, O
- Precautionary procedure: K, K, K, K

## Discrepancy

LW INBD L/E AT LES 284 SLAT TORQUE TUBE GUIDE SUPPORT BRACKET IS CRACKED  REMOVED & REPLACED LW OB L/E AT LES 284 TORQUE TUBE GUIDE SUPPORT BRACKET IAW   BOEING DWG 114T1240 REV-, B767 SRM 51-40-02-0G, AND B767 SRM 51-40-05-0G
